# SDR DALA2017070105158

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: B 727h-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY BS 727H TO 727I, ZEE ANGLE AT  STRINGER 21L CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, PAR 4.
